# SDR CALA2021112902180

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 64,965 hours, 24,209 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: Aft Bilge L/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 7489334, AFT BILGE AREA FROM BODY STA 727+4 TO BODY STA 1006 BETWEEN BUTT LINE S21L AND S24L WILL REQUIRE "IN-DEPTH CLEANUP". AND S24L. WITHIN 7 DAYS, ACCOMPLISH EC/RA 2011-01000, GALLEY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION 727+4 TO BODY STATION 1006 BETWEEN BUTT LINE S21L TOMC APPROVED DIPT TO ACCOMPLISH EC/RA 2011-01000, GALLEY SPILL, TOMC-APPROVAL FROM SC1ELBYC COMMENT SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION 727+4 TO BODY STATION 1006 BETWEEN BUTT LINE S21L AND S24L REFERENCE LP 7489334. TOMC APPROVED : QC REVIEWED RECORDS UPDATE TOMC APPROVED : QC REVIEWED T/A: 7 DAYS............DB/U359554 REMOVED ABB SIDEWALL PANELS 141PW, 141QW, 141SW, AND 141TW TO FOM REF ECRA 2011-01000 REV AB.
